G-matrices for algebraically stable general linear methods

Adrian T Hill

Research output: Contribution to journalArticlepeer-review

5 Citations (SciVal)


This paper describes a technique from Control whereby the G-matrix for an algebraically stable general linear method may be found in terms of the generalised eigenvectors of a generalised eigenproblem associated with the method.
Original languageEnglish
Pages (from-to)281-292
Number of pages12
JournalNumerical Algorithms
Issue number2-3
Early online date11 May 2009
Publication statusPublished - 1 Mar 2010

Bibliographical note

Hill, A. T. International Conference on Numerical Solution of Differential Equations Jul 14-25, 2008 Auckland, NEW ZEALAND Sp. Iss. SI


Dive into the research topics of 'G-matrices for algebraically stable general linear methods'. Together they form a unique fingerprint.

Cite this